# SDR COMA0760739

- Difficulty date: December 20, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 32,974 hours, 30,138 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 4EN886
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5591 - RECEIVED RIGHT T/R REV UNLOCK MESSAGE.  FOLLOWED QRH, AFTER EMERGENCY STOW, BUFFETING CONTINUED, SHUTDOWN RIGHT ENGINE.  DECLARED EMERGENCY AND LANDED PHL WITHOUT INCIDENT.  REPLACED RIGHT T/R STOW SWITCH.  NO FURTHER DEFECTS.
